| Model Number |
6663 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
03/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3 - date of event is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
It was reported that the patient had multiple falls and leading to impedance issue.As such the ipg was replaced, and therapy was restored following the procedure.